# SDR CALA2020050900923

- Difficulty date: May 4, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 102,426 hours, 10,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D41402001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR L1 EMERGENCY LIGHTING BATTERY PACK (M33424) CA PACITY FUNCTIONAL CHECK FAILED REF NR LP 9130040 DR L1 EMER LT BATTERY PACK (M33424) REPLACED AND INSTALLATION TE ST NORMAL AS PER AMM 33-51-06 AND ATTACHED FORM ITEM 1 TO 2 ACCO MPLISHED
